RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 3, Pages 611–618 (Mi smj622)  

This article is cited in 1 scientific paper (total in 1 paper)

Double sonic waves

L. V. Ovsyannikov


Full text: PDF file (958 kB)

English version:
Siberian Mathematical Journal, 1995, 36:3, 526–532

Bibliographic databases:

UDC: 517.958
Received: 01.03.1995

Citation: L. V. Ovsyannikov, “Double sonic waves”, Sibirsk. Mat. Zh., 36:3 (1995), 611–618; Siberian Math. J., 36:3 (1995), 526–532

Citation in format AMSBIB
\Bibitem{Ovs95}
\by L.~V.~Ovsyannikov
\paper Double sonic waves
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 3
\pages 611--618
\mathnet{http://mi.mathnet.ru/smj622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1404885}
\zmath{https://zbmath.org/?q=an:0854.76082}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 3
\pages 526--532
\crossref{https://doi.org/10.1007/BF02109840}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RM58900010}


Linking options:
  • http://mi.mathnet.ru/eng/smj622
  • http://mi.mathnet.ru/eng/smj/v36/i3/p611

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. E. Anikonov, M. V. Neshchadim, “Representations for the solutions and coefficients of evolution equations”, J. Appl. Industr. Math., 7:3 (2013), 326–334  mathnet  crossref  mathscinet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:202
    Full text:85

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019